# SDR SWAA073347

- Difficulty date: July 6, 2007
- Submitted: July 9, 2007
- Operation: Air carrier
- Aircraft: N373SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26581
- Aircraft time: 47,201 hours, 40,927 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

DECLARED EMERGENCY.  DESCENDING INTO SEA FWD CARGO FIRE LIGHT ILLUMINATED, DISCHARGED FIRE BOTTLES.  NO EVIDENCE OF FIRE.  REMOVED AND REPLACED FIRE BOTTLES AND SQUIBS PER MM.
